Skip to main content

A multilinear Fourier extension identity on ℝn

Bennett, Jonathan, Iliopoulou, Marina (2018) A multilinear Fourier extension identity on ℝn. Mathematical Research Letters, 25 (4). pp. 1089-1108. ISSN 1073-2780. (doi:10.4310/MRL.2018.v25.n4.a2) (KAR id:74191)

PDF Pre-print
Language: English
Download (268kB) Preview
Official URL
Item Type: Article
DOI/Identification number: 10.4310/MRL.2018.v25.n4.a2
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Marina Iliopoulou
Date Deposited: 27 Jul 2019 23:11 UTC
Last Modified: 15 Jan 2020 12:53 UTC
Resource URI: (The current URI for this page, for reference purposes)
Iliopoulou, Marina:
  • Depositors only (login required):


Downloads per month over past year